# SDR SA08012

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - THE ROW ONE LEFT SEAT MOUNTED EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE CRIMPED AND SECURED WIRE A BROKEN WIRE AT THE EMERGENCY LIGHT CONNECTOR.  OPERATIONALLY CHECKS OK.
